# SDR HEEA077020

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 3,990 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 407375008101
- Part serial: 0109
- Condition: Inoperative
- Location: Dual Tach
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TACH INOPERATIVE.
